• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Anyone else feel slighty nauseous sicky?

#2
Hi tictac and welcome!

I'm personally didn't suffer with feeling sick at all. Perhaps one of the soups / shakes doesn't agree with you, do you feel worse after a particular flavour?

Hopefully it is a short lived thing and you will be feeling better soon!

x
 
#3
Yes its normal don't worry, it will pass, it could be the shakes or soups you are having, try to narrow down what is inducing the feeling and eliminate that pack for another
 
#4
I had vague nausea but nothing too bad. Are you drinking plenty?
 

nexangelus

Carpe diem, baby!
#6
Nausea, dizziness, hair loss, bad breath, fatigue...are all symptoms/side effects of vlcds...not everyone experiences them, some experience it all...
 

Mini

Administrator
Staff member
#7
It takes some a little longer for their bodies to adjust to the minerals present in LL, it is usually very short lived.

One of the things that can help if you drink a glass of water after your shake to help dilute the effect of the minerals.

Also if you make mini meals out of your packs and have them throughout the day, just remember you need to make each mini meal up fresh and consume within 15-20 minutes as some of the vitamins are water-soluble.

I am on Lipotrim and the chicken soup and chocolate shake makes me gag :9529:

One time I like both:rolleyes:

Love Mini xxx
 
#8
One of the girls in my group was quite nauseous in the first week or two, but things settled and now she's absolutely fine with everything.

Hope it passes soon. xx
 
#9
I've been occasionally nauseous recently - not really suffered before, but it seems to be late afternoon that I experience it - again, I put it down to not enough water so down some more! I also seem to get the head rush were everything goes black when I stand up if I've not drunk enough too. Seems the miracle water helps me with most things!
 


Similar threads